# SDR SIMA20230805001

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 11,756 hours, 7,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR FWD FA EMERGENCY FLASHLIGHT HOLDER IAW ERJ 175 AMM 33-51-01. OPS CHK GOOD NO FURTHER DEFECTS NOTED.
